# SDR AALA20071682

- Difficulty date: September 3, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Faulted
- Location: Slat Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOG INFLIGHT T915/03SEP - SLATS DID NOT EXTEND FOR LANDING.  SLAT SYSTEM ONE AND TWO FAULT LIGHT ILLUMINATED.  LANDED BOG WITHOUT INCIDENT.  FOUND JAM FAULT ON BOTH SLAT FLAP CONTROL COMPUTERS (SFCC) AND FLAP COMMAND SENSOR UNIT ON SFCC NUMBER TWO.  RESET BOTH SFCC AND FAULTS ERASED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
